Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 77, Issue 2,  Spring  2017  pp. 455-479.

Asymmetric truncated Toeplitz operators and Toeplitz operators with matrix symbol

Authors:  M. Cristina Camara (1) and Jonathan R. Partington (2)
Author institution: (1) Center for Mathematical Analysis, Geometry, and Dynamical Systems, Departamento de Matematica, Instituto Superior Tecnico, 1049-001 Lisboa, Portugal
(2) School of Mathematics, University of Leeds, Leeds LS2~9JT, U.K.

Summary:  Truncated Toeplitz operators and their asymmetric versions are studied in the context of the Hardy space $H_p$ of the half-plane for $1

Keywords:  truncated Toeplitz operator, Toeplitz operator, model space, equivalence by extension, invariant subspace

Contents   Full-Text PDF